# SDR SCNA20230328115

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 64,554 hours, 29,533 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 729450: FLAP ASSYMETRY - APPROACH PHASE OF FLIGHT  - FLAPS 1 - R UP - L HALFWAY TO ONE - YAW DAMPER KICKED OFF - RAN QRH 9346, 9.32.  EMERGENCY DECLARED, LANDED SAFELY.  OPEN
